Alert archive / Wisconsin / Gale Warnings in 2014
Gale Warning 6, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Feb 19, 2014, 4:03 PM CST. It took effect at Feb 20, 2014, 2:00 PM CST. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2014, 4:03 PM CST (22:03 UTC)
- In effect from
- Feb 20, 2014, 2:00 PM CST
- Expired
- Feb 20, 2014, 3:25 PM CST
- In force
- 85 min
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
294 WHUS73 KMKX 192203 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 PM CST WED FEB 19 2014 ...INTENSE LOW PRESSURE WILL BRING POWERFUL WINDS... .A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL TRACK FROM THE SOUTHERN PLAINS...THROUGH SOUTH CENTRAL OR SOUTHEAST WISCONSIN THURSDAY AFTERNOON...THEN TO EASTERN LAKE SUPERIOR BY FRIDAY MORNING. BRISK SOUTHEAST TO SOUTH WINDS WILL DEVELOP BY THURSDAY AFTERNOON...THEN VEER TO WEST TO SOUTHWEST GALES IN THE EVENING. LMZ643>646-200615- /O.UPG.KMKX.GL.A.0003.140221T0000Z-140221T2200Z/ /O.NEW.KMKX.GL.W.0006.140221T0000Z-140221T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 403 PM CST WED FEB 19 2014 ...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 4 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 4 PM CST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHEAST 15 TO 20 KNOTS THURSDAY AFTERNOON...VEERING SOUTHWEST TO WEST BY THURSDAY EVENING AND INCREASING TO 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS. WINDS WILL SLOWLY SUBSIDE BY FRIDAY AFTERNOON. * WAVES: WAVES 1 FOOT OR LESS...BUT THERE IS UNCERTAINTY DUE TO THE VERY FLUID NATURE OF THE ICE PACK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
4 follow-up statements
515 WHUS73 KMKX 200215 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 815 PM CST WED FEB 19 2014 ...INTENSE LOW PRESSURE WILL BRING POWERFUL WINDS... .A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL TRACK FROM THE SOUTHERN PLAINS...THROUGH SOUTH CENTRAL WISCONSIN LATE THURSDAY AFTERNOON AND EVENING...AND THEN ON EASTERN LAKE SUPERIOR BY FRIDAY MORNING. BRISK SOUTHEAST TO SOUTH WINDS WILL DEVELOP BY THURSDAY AFTERNOON...THEN VEER TO WEST TO SOUTHWEST GALES IN THE EVENING. WIND GUSTS BETWEEN MIDNIGHT AND 6 AM FRIDAY WILL APPROACH STORM FORCE LEVELS. LMZ643>646-201015- /O.EXT.KMKX.GL.W.0006.140220T2000Z-140221T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 815 PM CST WED FEB 19 2014 ...GALE WARNING NOW IN EFFECT FROM 2 PM THURSDAY TO 4 PM CST FRIDAY... THE GALE WARNING IS NOW IN EFFECT FROM 2 PM THURSDAY TO 4 PM CST FRIDAY. * WINDS: SOUTHEAST 10 TO 20 KNOTS WILL INCREASE TO UP TO 35 KNOT GALES THURSDAY AFTERNOON...AND THEN VEER TO THE WEST TO SOUTHWEST THURSDAY EVENING. WIND SPEEDS WILL INCREASE TO 25 TO 35 KNOTS...WITH GUSTS TO 45 KNOTS THURSDAY EVENING. * WAVES: WAVES IN GENERAL REMAINING AROUND 1 FOOT OR LESS DUE TO AREAS OF ICE. HOWEVER THE EXPECTED STRONG WINDS AND WARM TEMPERATURES MAY CAUSE THE ICE TO BREAK UP AND BECOME TRANSIENT IN NATURE RESULTING IN HIGHER WAVE HEIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
752 WHUS73 KMKX 200920 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 AM CST THU FEB 20 2014 ...INTENSE LOW PRESSURE WILL BRING POWERFUL WINDS... .A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL TRACK FROM THE SOUTHERN PLAINS...THROUGH SOUTHWEST WISCONSIN LATE THIS AFTERNOON AND EVENING...AND THEN TO EASTERN LAKE SUPERIOR BY FRIDAY MORNING. BRISK SOUTHEAST TO SOUTH WINDS WILL DEVELOP BY THIS AFTERNOON...THEN VEER TO WEST TO SOUTHWEST GALES IN THE EVENING. WIND GUSTS BETWEEN MIDNIGHT AND 6 AM FRIDAY WILL APPROACH STORM FORCE LEVELS. LMZ643>646-201730- /O.CON.KMKX.GL.W.0006.140220T2000Z-140221T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 AM CST THU FEB 20 2014 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM CST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM CST FRIDAY. * WINDS: SOUTHEAST 10 TO 20 KNOTS WILL INCREASE TO UP TO 35 KNOT GALES THIS AFTERNOON...AND THEN VEER TO THE WEST TO SOUTHWEST THIS EVENING. WIND SPEEDS WILL INCREASE TO 25 TO 35 KNOTS...WITH GUSTS TO 45 KNOTS THIS EVENING. * WAVES: WAVES IN GENERAL REMAINING AROUND 1 FOOT OR LESS DUE TO AREAS OF ICE. HOWEVER THE EXPECTED STRONG WINDS AND WARM TEMPERATURES MAY CAUSE THE ICE TO BREAK UP AND BECOME TRANSIENT IN NATURE RESULTING IN HIGHER WAVE HEIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
651 WHUS73 KMKX 201515 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 915 AM CST THU FEB 20 2014 ...INTENSE LOW PRESSURE WILL BRING POWERFUL WINDS... .A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL TRACK FROM THE SOUTHERN PLAINS...THROUGH SOUTHWEST WISCONSIN LATE THIS AFTERNOON AND EVENING...AND THEN TO EASTERN LAKE SUPERIOR BY FRIDAY MORNING. BRISK SOUTHEAST TO SOUTH WINDS WILL DEVELOP BY THIS AFTERNOON... THEN VEER TO WEST TO SOUTHWEST GALES IN THE EVENING. WIND GUSTS BETWEEN MIDNIGHT AND 6 AM FRIDAY WILL APPROACH STORM FORCE LEVELS. LMZ643>646-202315- /O.CON.KMKX.GL.W.0006.140220T2000Z-140221T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 915 AM CST THU FEB 20 2014 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM CST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM CST FRIDAY. * WINDS: SOUTHEAST 10 TO 20 KNOTS WILL INCREASE TO UP TO 35 KNOT GALES THIS AFTERNOON...AND THEN VEER TO THE WEST TO SOUTHWEST THIS EVENING. WIND SPEEDS WILL INCREASE TO 25 TO 35 KNOTS... WITH GUSTS TO 45 KNOTS THIS EVENING. * WAVES: WAVES IN GENERAL WILL BE 1 TO 3 FEET IN ICE FREE AREAS. HOWEVER...THE EXPECTED STRONG WINDS AND WARM TEMPERATURES MAY CAUSE THE ICE TO BREAK UP AND BECOME TRANSIENT IN NATURE RESULTING IN HIGHER WAVE HEIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
714 WHUS73 KMKX 202125 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CST THU FEB 20 2014 ...INTENSE LOW PRESSURE WILL BRING POWERFUL WINDS... .A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL TRACK THROUGH SOUTHWEST WISCONSIN LATE THIS AFTERNOON AND EVENING...AND THEN TO LAKE SUPERIOR BY FRIDAY MORNING. BRISK EAST TO SOUTHEAST WINDS WILL VEER TO WEST TO SOUTHWEST GALES IN THE EVENING WITH STORM FORCE GUSTS POSSIBLE AT TIMES FROM MID-EVENING THROUGH EARLY FRIDAY MORNING. LMZ643>646-210530- /O.UPG.KMKX.GL.W.0006.000000T0000Z-140221T2200Z/ /O.NEW.KMKX.SR.W.0001.140221T0300Z-140221T1100Z/ /O.NEW.KMKX.GL.W.0007.140220T2300Z-140221T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CST THU FEB 20 2014 ...GALE WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... ...STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 5 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. A STORM WARNING HAS ALSO BEEN ISSUED. THIS STORM WARNING IS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM CST FRIDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: EAST TO SOUTHEAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS BY EARLY EVENING. WINDS WILL THEN VEER TO THE WEST TO SOUTHWEST BY MID-EVENING AND INCREASE TO 30 TO 35 KNOTS WITH GUSTS OF 40 TO 50 KNOTS. * WAVES: WAVES IN GENERAL WILL BE 2 TO 4 FEET IN ICE FREE AREAS. HOWEVER...THE EXPECTED STRONG WINDS AND WARM TEMPERATURES MAY CAUSE THE ICE TO BREAK UP MORE AND BECOME TRANSIENT IN NATURE RESULTING IN HIGHER WAVE HEIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Feb 19, 3:10 PM CST, 53 minutes earlier.
Area forecast discussion, Feb 19, 3:10 PM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CST WED FEB 19 2014
.SHORT TERM...
.TONIGHT AND THURSDAY..FORECAST CONFIDENCE...HIGH
QUIET WEATHER WILL CONTINUE INTO TONIGHT. STILL LOOKS A QUICK INCH
OR TWO OF SNOW LATER TONIGHT INTO THURSDAY MORNING WITH
INITIAL ONSET OF STRONG WARM ADVECTION. THE SNOW WILL CHANGE TO
OR MIX WITH FREEZING RAIN FOR A TIME DURING THE MORNING. THUS THE
WINTER WEATHER ADVISORY REMAINS IN EFFECT ACROSS THE FORECAST AREA
LATER TONIGHT THROUGH THURSDAY MORNING.
THE PRECIP WILL LIKELY CHANGE OVER TO ALL RAIN MOST OR ALL PLACES BY
AFTERNOON GIVEN THE OVERALL WESTERN TRACK OF THE LOW IN THE LATEST
RUN OF MODELS. COULD BE SOME THUNDER IN THE AFTERNOON...WITH FOG
ALSO POSSIBLE GIVEN THE DEEP AND EXPANSIVE SNOWPACK. TEMPERATURES
WILL BE COOLING IN THE NORTHWEST BY EVENING...SO OPTED TO KEEP THE
WINTER WEATHER ADVISORY GOING FOR A COUPLE COUNTIES THERE SINCE THE
WINDOW BETWEEN PERIODS OF WINTER WEATHER WILL BE SHORTER THAN
ELSEWHERE ACROSS THE FORECAST AREA.
.THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE...HIGH
THE STRONG NEGATIVE TILT MID/UPPER LEVEL TROUGH MOVES ACROSS
WISCONSIN THURSDAY NIGHT THAT REACHES THE UPPER GREAT LAKES
THURSDAY NIGHT. THE NAM INCREASES THE UPPER DIVERGENCE OVER
EASTERN WISCONSIN BY EARLY EVENING AND QUICKLY LIFTS THE EAST AND
NORTHEAST BY MIDNIGHT. THE GFS HAS THE STRONG 700 MB UPWARD MOTION
ALREADY OVER NORTH CENTRAL AND NORTHEAST WISCONSIN DURING THE
EVENING. THE 12Z NAM IS THE OUTLIER WHICH IS A LITTLE SLOWER AND
MUCH FARTHER WEST WITH THE STRONG CYCLOGENESIS. THE 18Z NAM HAS
NOW TRENDED WEST...NOT AS MUCH AS THE GFS...BUT MORE IN LINE WITH
THE 00Z AND 12Z ECMWF. WILL GO WITH THE MORE CONSISTENT GFS/ECMWF
AND GEM MODELS WITH THE WEST AND FASTER TRACK.
IN ADDITION...THE STRONG WEST WINDS OF 20 TO 30 MPH...WITH GUSTS
OF 45 TO NEAR 50 MPH...ARE EXPECTED WITH THE VERY TIGHT PRESSURE
GRADIENT OVER THE AREA. THESE WINDS WOULD BRING ENOUGH BLOWING AND
DRIFTING SNOW TO CAUSE GREATLY REDUCED VISIBILITIES IN ANY AREAS
THAT GET A FRESH SNOW. ALL AREAS WILL SEE A TRANSITION BACK TO
SNOW DURING THE EVENING...AND EVEN AN INCH OF NEW SNOW WOULD
CAUSE RESTRICTED VISIBILITIES.
THE PRESSURE GRADIENT WILL GRADUALLY WEAKEN BY FRIDAY AFTERNOON
ACROSS THE AREA...AS THE STRONG LOW MOVES NORTH/NORTHEAST OF LAKE
SUPERIOR. STRONG COLD AIR ADVECTION WILL OCCUR BEHIND THE LOW.
.LONG TERM...
SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE IS MEDIUM.
A BROAD TROUGH EXTENDS ACROSS THE NORTH CENTRAL U.S. WITH A FAIRLY
WESTERLY FLOW ON SATURDAY. A WEAK SHORTWAVE PUSHES ACROSS SOUTHERN
WISCONSIN SUNDAY...WHICH IS THE STRONGEST ON THE 00Z ECMWF. A
SECOND SHORTWAVE MOVES ACROSS SOUTHERN WISCONSIN MONDAY NIGHT...WHICH
IS MORE CONSIST ON THE DIFFERENT MODELS.
GFS/ECMWF SHOW HIGH PRESSURE OVER THE NORTHERN PLAINS SATURDAY
THAT BUILDS INTO THE UPPER MISSISSIPPI VALLEY BY SUNDAY NIGHT...
WITH A COLD NORTHWEST LOW LEVEL FLOW CONTINUING. TEMPERATURES WILL
BE BELOW NORMAL DURING THIS TIME. SOUTHERN WISCONSIN MAY GET SOME
LIGHT SNOW MONDAY WITH THE MID/UPPER SHORTWAVE.
.TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM.
THE BROAD TROUGH CONTINUES TO EXTEND ACROSS THE NORTH CENTRAL
U.S. WITH THE TROUGH AXIS OVER THE WESTERN GREAT LAKES TUESDAY
NIGHT. THE 00Z ECMWF AND 06Z DGEX BEGINS TO LIFT THE TROUGH
NORTHEAST INTO CANADA...WHILE THE 12Z GFS PERSISTS INTO WEDNESDAY.
A WEAK TROUGH MAY BRING SOME LIGHT SNOW ON TUESDAY.
&&
.AVIATION/00Z TAFS/...
QUIET WEATHER WILL CONTINUE INTO TONIGHT. STILL LOOKS A QUICK INCH
OR TWO OF SNOW LATER TONIGHT INTO THURSDAY MORNING...CHANGING WITH
OR MIXING WITH FREEZING RAIN FOR A TIME DURING THE MORNING. THE
PRECIP WILL LIKELY CHANGE OVER TO ALL RAIN MOST OR ALL PLACES BY
AFTERNOON GIVEN THE OVERALL WESTERN TRACK OF THE LOW IN THE LATEST
RUN OF MODELS. COULD BE SOME THUNDER IN THE AFTERNOON...WITH FOG
ALSO POSSIBLE GIVEN THE DEEP AND EXPANSIVE SNOWPACK.
WILL SEE LOW CIGS/VSBYS THROUGH THE DAY TOMORROW.
&&
UPGRADED THE GALE WATCH TO A GALE WARNING FOR THURSDAY EVENING INTO
FRIDAY AFTERNOON. STILL LOOKS LIKE A PERIOD OF STRONG SOUTHWEST TO
WEST WINDS...GUSTING TO 35 TO 45 KNOTS. A BIT OF UNCERTAINTY WITH
WAVES...AS THERE IS STILL A LOT OF ICE OUT THERE...ESPECIALLY NORTH
OF MILWAUKEE. STRONG OFFSHORE WINDS MAY PUSH THE ICE OUT INTO OPEN
WATERS THOUGH...RESULTING IN HIGHER WAVES THAN CURRENTLY FORECAST.
HIGHEST WAVES WOULD BE TOWARD OPEN WATERS IN ICE FREE AREAS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 3 AM TO NOON CST THURSDAY FOR
WIZ057>060-062>072.
WINTER WEATHER ADVISORY FROM 4 AM THURSDAY TO 6 AM CST FRIDAY
FOR WIZ046-047-056.
WINTER WEATHER ADVISORY FROM 4 AM TO 3 PM CST THURSDAY FOR
WIZ051-052.
LM...GALE WARNING FROM 6 PM THURSDAY TO 4 PM CST FRIDAY FOR
LMZ643>646.
&&
TONIGHT/THURSDAY AND AVIATION/MARINE...DDV
THURSDAY NIGHT THROUGH WEDNESDAY...HENTZHazardous weather outlook, Feb 19, 3:23 PM CST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 323 PM CST WED FEB 19 2014 WIZ046-047-051-052-056>060-062>072-202130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 323 PM CST WED FEB 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY GOES INTO EFFECT AFTER 3 AM AS A WINTRY MIX OF SNOW AND FREEZING RAIN IS EXPECTED TO DEVELOP AHEAD OF STRENGTHENING LOW PRESSURE IN THE SOUTHERN PLAINS. SNOWFALL OF 1 TO 2 INCHES IS EXPECTED IN PARTS OF SOUTHERN WISCONSIN WITH LESS THAN A TENTH OF AN INCH OF ICE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE WINTER WEATHER ADVISORY CONTINUES THROUGH THURSDAY MORNING ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE THURSDAY MORNING COMMUTE SHOULD BE SLOW AND HAZARDOUS DUE TO THE SNOW AND ICY GLAZE FROM FREEZING RAIN. THE MIXED PRECIPITATION WILL TURN TO ALL RAIN OVER MOST OF THE AREA BY NOON...EXCEPT IN AREAS NORTH TOWARD THE DELLS...FOND DU LAC AND SHEBOYGAN WHICH WILL SEE THE PRECIPITATION MIX LINGER INTO THE EARLY AFTERNOON. THERE IS ALSO A CHANCE FOR A THUNDERSTORM THURSDAY AFTERNOON. THE A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR SAUK...MARQUETTE AND GREEN LAKE COUNTIES THROUGH THURSDAY NIGHT FOR SNOW AND SIGNIFICANT BLOWING SNOW. THERE IS A POTENTIAL OF BLOWING SNOW ELSEWHERE DUE TO STRONG WEST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL AND ICING REPORTS ARE APPRECIATED. LMZ643>646-202130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 323 PM CST WED FEB 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY SOUTHEAST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS THURSDAY AS DEEPENING LOW PRESSURE MOVES NORTH INTO SOUTHERN WISCONSIN. VERY STRONG LOW PRESSURE WILL TRACK TOWARD NORTHEAST WISCONSIN THURSDAY NIGHT...BRINGING GALE FORCE WINDS THURSDAY EVENING INTO FRIDAY AFTERNOON. WIND GUSTS WILL APPROACH STORM FORCE FOR A TIME BETWEEN MIDNIGHT AND 6 AM CST FRIDAY MORNING. HENTZ/MBK WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 3:27 AM CST | Gale Watch | MKX | 13 hr | |
| Feb 19, 3:49 AM CST | Winter Storm Watch | MKX | Columbia, Green Lake, Iowa, Lafayette, Marquette, Sauk | 12 hr |
| Feb 19, 3:49 AM CST | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 35 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.